# SDR CA960524001

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: #1 Turbine Disc
- Part time: 7,516 hours
- Component: Lyc, 212109063
- Stage of operation: TO
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN)ON TAKEOFF JUST AFTER POWER SET, A BANG HEARD & #3 FAN SPEED DROPPED TO "0" RPM. TAKEOFF REJECTED & #3 ENGINE SHUTDOWN. ENGINE TEARDOWN REVEALED SEVERE DAMAGE STARTING AT THE #1 TURBINE DISC REARWARD.NO DAMAGE NOTED AHEAD OF THE DISC OTHER THAN THE TRAILING EDGE OF THE #1 NOZZLE WHICH INDICATES A BLADE FAILURE ON THE #1 TURBINE DISC.
